| Model Number |
KD-V411M-1530 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During device evaluation at olympus, it was found the wire sheathing was torn.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Although a definitive root cause of the torn coating could not be determined, likely factors causing the tear could have been the following: - it is possible that the slider was slightly pushed causing the cutting wire to deflect.The coated portion of the cutting wire has possibly been rubbed due to the effect of contacting a metal area of the endoscope.The customer may be able to reduce and prevent occurrence of the event by handling device in accordance with the following ifu : - when inserting the instrument into the endoscope, be sure that the cutting wire is parallel to the tube.Otherwise, the metal part of the forceps elevator may contact the cutting wire and peel off the coating material.If additional information becomes available at a later date, this report will be supplemented.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
The customer reported the insulating coating part of the single use 3 lumen sphincterotome was "fluffy." the issue occurred when the physician tried to perform est during a therapeutic endoscopic retrograde cholangiopancreatography (ercp) procedure.A similar device was used to complete the procedure.There was no reported patient harm or impact due to this event.